RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bibilo, Yulia Petrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 2

Number of views:
This page:544
Abstract pages:906
Full texts:128
References:108
Candidate of physico-mathematical sciences
E-mail: ,

Subject:

The Riemann-Hilbert problem, isomonodromic deformations.


http://www.mathnet.ru/eng/person43689
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Yulia Bibilo, Galina Filipuk, “Non-Schlesinger Isomonodromic Deformations of Fuchsian Systems and Middle Convolution”, SIGMA, 11 (2015), 023, 14 pp.  mathnet  mathscinet  isi  scopus
2012
2. Yu. P. Bibilo, “Isomonodromic deformations of systems of linear differential equations with irregular singularities”, Mat. Sb., 203:6 (2012),  63–80  mathnet  mathscinet  zmath  elib; Sb. Math., 203:6 (2012), 826–843  isi  scopus
3. Yu. P. Bibilo, R. R. Gontsov, “Some properties of Malgrange isomonodromic deformations of linear $2\times2$ systems”, Tr. Mat. Inst. Steklova, 277 (2012),  22–32  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 277 (2012), 16–26  isi  elib  scopus
2010
4. Yu. P. Bibilo, “Isomonodromic Confluence of Singular Points”, Mat. Zametki, 87:3 (2010),  330–336  mathnet  mathscinet  zmath  elib; Math. Notes, 87:3 (2010), 309–315  isi  scopus

Presentations in Math-Net.Ru
1. Constructive solutions to the Riemann-Hilbert problem
Yu. P. Bibilo
Seminar on analytic theory of differential equations
October 7, 2015 14:00
2. Isomonodromic deformations of systems of linear differential equations with irregular singularities
Yu. P. Bibilo
Seminar on Complex Analysis (Gonchar Seminar)
June 10, 2013 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019